weight gain and moon face

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Frappy
New Member


Date Joined Mar 2014
Total Posts : 1
   Posted 3/22/2014 3:09 AM (GMT -7)   
I'm a kidney transplant recipient and have been doing 'ok' for the most part. My doc recently increased my prednisone to 10 mg/day. Just wondering if there's any advice on diet and weight for weight prevenion and decreasing the 'moon face' effect???

opnwhl4
Forum Moderator


Date Joined Dec 2008
Total Posts : 4961
   Posted 3/22/2014 3:33 PM (GMT -7)   
Frappy

Welcome to Healing Well.

It's good to hear things are going well with your transplant.

I don't have any suggestions about the prednisone though.

Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn, Kidney disease

Nissen 6/06 and 5/09
#3 8/24/11

lily123
New Member


Date Joined Mar 2014
Total Posts : 3
   Posted 3/25/2014 11:20 PM (GMT -7)   
Hi, Frappy.
Moon face and gaining weight is the side effect of taking prednisone. The best way to relieve the situation is that reduce the dosage of hormone. You can ask your doctor to find anther way to replace prednisone or reduce the dosage of hormone, which will gradually improve your condition. However, as your diet, you should take less briny, spicy, fishy and excitant food. The kidney disease lesion not only reflect on kidney, but also reflect on the whole body. So you should pay much attention on adjusting the whole body system. Adjust reasonable standards of diet, rest and sleep. Meanwhile, keeping in good mood can make disease and complication be improved.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 6:19 AM (GMT -7)
There are a total of 2,906,058 posts in 318,917 threads.
View Active Threads


Who's Online
This forum has 158257 registered members. Please welcome our newest member, hfttfhtfdsa1.
277 Guest(s), 5 Registered Member(s) are currently online.  Details
Kent M., Solaris719, Imbeccak, OriolCarol, Szabo246